# SDR REXA201101015

- Difficulty date: December 24, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 9,272 hours, 6,649 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GLD UNSAFE CAUTION, SPOILERS DID NOT DEPLOY ON TOUCH DOWN, NO ALT CALLS. RESET SPOILER IN GLD PER FIM 27-60-00, AIRCRAFT OK FOR SVC.
